# SDR ASAA2019062199781

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 12,973 hours, 4,182 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HOT AIR & PACK 2 REGULATOR FAULT WHILE AIRBORNE, VALVE CLOSED AUTOMATICALLY GROUNDED - YES. PER TSM 21-63-00-810-849-A PERFORMED OPS TEST OF THE COCKPIT & CABIN TEMP CONTROL SYSTEM. NO FAULT FOUND. TEST OK. A/C OK FOR SERVICE.
